American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 276 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Stefan Kolb and Gail Letzter. The center of quantum symmetric pair coideal subalgebras. Represent. Theory 12 (2008) 294-326. MR 2439008.
Abstract, references, and article information   
View Article: PDF

[92] Cédric Lecouvey. Crystal bases and combinatorics of infinite rank quantum groups. Trans. Amer. Math. Soc. 361 (2009) 297-329. MR 2439408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Dong-Uy Shin. Polyhedral realization of the highest weight crystals for generalized Kac-Moody algebras. Trans. Amer. Math. Soc. 360 (2008) 6371-6387. MR 2434291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Shun-Jen Cheng, Weiqiang Wang and R. B. Zhang. Super duality and Kazhdan-Lusztig polynomials. Trans. Amer. Math. Soc. 360 (2008) 5883-5924. MR 2425696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Erik Backelin and Kobi Kremnizer. Localization for quantum groups at a root of unity. J. Amer. Math. Soc. 21 (2008) 1001-1018. MR 2425178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Rajesh S. Kulkarni. Down-up algebras at roots of unity. Proc. Amer. Math. Soc. 136 (2008) 3375-3382. MR 2415018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Masato Okado and Anne Schilling. Existence of Kirillov--Reshetikhin crystals for nonexceptional types. Represent. Theory 12 (2008) 186-207. MR 2403558.
Abstract, references, and article information   
View Article: PDF

[99] V. K. Kharchenko. PBW-bases of coideal subalgebras and a freeness theorem. Trans. Amer. Math. Soc. 360 (2008) 5121-5143. MR 2415067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Arkady Berenstein and Sebastian Zwicknagl. Braided symmetric and exterior algebras. Trans. Amer. Math. Soc. 360 (2008) 3429-3472. MR 2386232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Jonathan Brundan and Alexander Kleshchev. Representations of shifted Yangians and finite $W$-algebras. Memoirs of the AMS 196 (2008) MR 2456464.
Book volume table of contents   

[103] Gail Letzter. Invariant differential operators for quantum symmetric spaces. Memoirs of the AMS 193 (2008) MR 2400554.
Book volume table of contents   

[104] Alexander Molev. Casimir elements and Capelli identities. Math. Surveys Monogr. 143 (2007) 239-277.
Book volume table of contents   
View Article: PDF

[105] Alexander Molev. Irreducible representations of $\mathrm {Y}(\mathfrak {gl}_N)$. Math. Surveys Monogr. 143 (2007) 93-129.
Book volume table of contents   
View Article: PDF

[106] Alexander Molev. Yangian for $\mathfrak {gl}_N$. Math. Surveys Monogr. 143 (2007) 1-44.
Book volume table of contents   
View Article: PDF

[107] Alexander Molev. Twisted Yangians. Math. Surveys Monogr. 143 (2007) 45-92.
Book volume table of contents   
View Article: PDF

[108] Alexander Molev. Gelfand-Tsetlin bases for representations of $\mathrm {Y}(\mathfrak {gl}_N)$. Math. Surveys Monogr. 143 (2007) 185-202.
Book volume table of contents   
View Article: PDF

[109] Alexander Molev. Weight bases for representations of $\mathfrak {g}_N$. Math. Surveys Monogr. 143 (2007) 323-380.
Book volume table of contents   
View Article: PDF

[110] Alexander Molev. Irreducible representations of $\mathrm {Y}(\mathfrak {g}_N)$. Math. Surveys Monogr. 143 (2007) 131-184.
Book volume table of contents   
View Article: PDF

[111] Alexander Molev. Tensor products of evaluation modules for $\mathrm {Y}(\mathfrak {gl}_N)$. Math. Surveys Monogr. 143 (2007) 203-238.
Book volume table of contents   
View Article: PDF

[112] Alexander Molev. Centralizer construction. Math. Surveys Monogr. 143 (2007) 279-321.
Book volume table of contents   
View Article: PDF

[113] Alexander Molev. Yangians and Classical Lie Algebras. Math. Surveys Monogr. 143 (2007) MR MR2355506.
Book volume table of contents   

[114] Joseph Chuang, Hyohe Miyachi and Kai Meng Tan. Kleshchev's decomposition numbers and branching coefficients in the Fock space. Trans. Amer. Math. Soc. 360 (2008) 1179-1191. MR 2357693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Anthony Henderson. Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A. Represent. Theory 11 (2007) 95-121. MR 2320806.
Abstract, references, and article information   
View Article: PDF

[116] Jun Hu. Crystal bases and simple modules for Hecke algebras of type $G(p,p,n)$. Represent. Theory 11 (2007) 16-44. MR 2295687.
Abstract, references, and article information   
View Article: PDF

[117] Georgia Benkart and Paul Terwilliger. The universal central extension of the three-point $\mathfrak{sl}_2$ loop algebra. Proc. Amer. Math. Soc. 135 (2007) 1659-1668. MR 2286073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] William Chin and Leonid Krop. Spectra of quantized hyperalgebras. Trans. Amer. Math. Soc. 358 (2006) 4553-4567. MR 2231388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Gizem Karaali. Super solutions of the dynamical Yang-Baxter equation. Proc. Amer. Math. Soc. 134 (2006) 2521-2531. MR 2213729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Hyeonmi Lee. Crystals of type $D_n^{(1)}$ and Young walls. Trans. Amer. Math. Soc. 358 (2006) 1847-1867. MR 2187319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 276 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia